hi im new to this site read alot of helpful fourms i too had horrible panic attacks on birth control that ive never had before i was on the pill for 7 months and stopped mid point i went through 3 days of terrifying withdraws, its been about two weeks i believe since ive stopped birthcontrol how long does it take for the hormones to leave your body? will i be completely normal again? and is it normal to have annoying shortness of breath, i\'ll be fine for 4 days then one morning i\'ll feel short of breath and it\'ll last all day followed by bad headaces and diffculty eating feels like i cant swallow my food my arms and leggs get weak and some times tingle like there falling alseep is this normal?
Welcome to ehealthforum,
Your symptoms do not sound normal. The withdrawal bleeding after stopping with birth control use should stop within 10 days. If the symptoms have been persistent, you should consider visiting your gynecologist for a thorough hormonal analysis along with a counseling done by a counselor or a psychotherapist to see if the symptoms are due to anxiety or panic attacks. Do not delay in seeking professional help. You will be completely normal once the cause is identified and the appropriate treatment started to help you overcome your symptoms.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.